# SDR TRBACPCP20090019

- Difficulty date: September 20, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 29,151 hours, 28,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT SEAT TRACK CORRODED BETWEEN FRAMES 33 AND 36.  REMOVED AND INSTALLED SEAT TRACK IAW ATR-72 SRM NR 51-25-02.
